December  2017, 22(10): 3691-3706. doi: 10.3934/dcdsb.2017150

Pullback attractors of FitzHugh-Nagumo system on the time-varying domains

1. 

College of Science, National University of Defense Technology, Changsha 410073, China

2. 

College of Mathematics and Statistics, Chongqing University, Chongqing 400044, China

* Corresponding author: Jianhua Huang

Received  December 2016 Revised  January 2017 Published  April 2017

Fund Project: The authors are supported by the NSF of China(No.11371367,11571126), the third author is also supported by the Fundamental Research Funds for the Central Universities (106112016CDJZR105501).

The existence and uniqueness of solutions satisfying energy equality is proved for non-autonomous FitzHugh-Nagumo system on a special time-varying domain which is a (possibly non-smooth) domain expanding with time. By constructing a suitable penalty function for the two cases respectively, we establish the existence of a pullback attractor for non-autonomous FitzHugh-Nagumo system on a special time-varying domain.

Citation: Zhen Zhang, Jianhua Huang, Xueke Pu. Pullback attractors of FitzHugh-Nagumo system on the time-varying domains. Discrete and Continuous Dynamical Systems - B, 2017, 22 (10) : 3691-3706. doi: 10.3934/dcdsb.2017150
References:
[1]

S. Bonaccorsi and G. Guatteri, A variational approach to evolution problems with variable domains, J. Differential Equations, 175 (2001), 51-70.  doi: 10.1006/jdeq.2000.3959.

[2]

H. CrauelP. Kloeden and M. Yang, Random attractors of stochastic reaction-diffusion equations on variable domains, Stoch. Dyn., 11 (2011), 301-314.  doi: 10.1142/S0219493711003292.

[3]

L. Evans, Partial Differential Equations, Grad. Stud. Math. , Amer. Math. Soc. , 19 Providence, RI, 1998.

[4]

R. FitzHugh, Impulses and physiological states in theoretical models of nerve membrane, Biophys. J., 1 (1861), 445-466.  doi: 10.1016/S0006-3495(61)86902-6.

[5]

C. He and L. Hsiao, Two-dimensional Euler equations in a time dependent domain, J. Differential Equations, 163 (2000), 265-291.  doi: 10.1006/jdeq.1999.3702.

[6]

P. KloedenJosé Real and C. Sun, Pullback attractors for a semilinear heat equation on time-varying domains, J. Differential equations, 246 (2009), 4702-4730.  doi: 10.1016/j.jde.2008.11.017.

[7]

P. KloedenP. Maín-Rubio and J. Real, Pullback attractors for a semilinear heat equation in a non-cylindrical domain, J. Differential Equations, 244 (2008), 2062-2090.  doi: 10.1016/j.jde.2007.10.031.

[8]

J. LímacoL. A. Medeiros and E. Zuazua, Existence, uniqueness and controllability for parabolic equations in non-cylindrical domains, Mat. Contemp., 23 (2002), 49-70. 

[9]

J. Lions, Quelques méthodes de Résolution des Problémes aux Limites Non linéaires, Dunod, Paris, 1969.

[10]

W. Liu and B. Wang, Asymptotic behavior of the FitzHugh-Nagumo system, Inter. J. Evolution Equations, 2 (2007), 129-163. 

[11]

Y. Lu and Z. Shao, Determining nodes for partly dissipative reaction systems, Nonlinear Anal, 54 (2003), 873-884.  doi: 10.1016/S0362-546X(03)00112-3.

[12]

M. Marion, Finite-dimensional attractors associated with partly dissipative reaction-diffusion systems, SIAM J. Math. Anal., 20 (1989), 816-844.  doi: 10.1137/0520057.

[13]

M. Marion, Inertial manifolds associated to partly dissipative reaction-diffusion systems, J. Math. Anal. Appl., 143 (1989), 295-326.  doi: 10.1016/0022-247X(89)90043-7.

[14]

J. NagumoS. Arimoto and S. Yosimzawa, An active pulse transmission line simulating nerve axon, Proc. J. R. E., 50 (1964), 2061-2070.  doi: 10.1109/JRPROC.1962.288235.

[15] J. Robinson, Infinite-Dimensional Dynamical Systems, Cambridge Univ. Press, Cambridge, 2001.  doi: 10.1007/978-94-010-0732-0.
[16]

C. Sun and Y. Yuan, $L^p$-type pullback attractors for a semilinear heat equation on time-varying domains, Proc. Roy. Soc. Edinburgh Sect. A, 145 (2015), 1029-1052.  doi: 10.1017/S0308210515000177.

[17] R. Temam, Infinite-dimensional Dynamical Systems in Mechanics and Physics, Second edition, Springer-Verlag, New York, 1997.  doi: 10.1007/978-1-4612-0645-3.
[18]

B. Wang, Pullback attractors for the non-autonomous FitzHugh-Nagumo system on unbounded domains, Nonlinear Anal., 70 (2009), 3799-3815.  doi: 10.1016/j.na.2008.07.011.

show all references

References:
[1]

S. Bonaccorsi and G. Guatteri, A variational approach to evolution problems with variable domains, J. Differential Equations, 175 (2001), 51-70.  doi: 10.1006/jdeq.2000.3959.

[2]

H. CrauelP. Kloeden and M. Yang, Random attractors of stochastic reaction-diffusion equations on variable domains, Stoch. Dyn., 11 (2011), 301-314.  doi: 10.1142/S0219493711003292.

[3]

L. Evans, Partial Differential Equations, Grad. Stud. Math. , Amer. Math. Soc. , 19 Providence, RI, 1998.

[4]

R. FitzHugh, Impulses and physiological states in theoretical models of nerve membrane, Biophys. J., 1 (1861), 445-466.  doi: 10.1016/S0006-3495(61)86902-6.

[5]

C. He and L. Hsiao, Two-dimensional Euler equations in a time dependent domain, J. Differential Equations, 163 (2000), 265-291.  doi: 10.1006/jdeq.1999.3702.

[6]

P. KloedenJosé Real and C. Sun, Pullback attractors for a semilinear heat equation on time-varying domains, J. Differential equations, 246 (2009), 4702-4730.  doi: 10.1016/j.jde.2008.11.017.

[7]

P. KloedenP. Maín-Rubio and J. Real, Pullback attractors for a semilinear heat equation in a non-cylindrical domain, J. Differential Equations, 244 (2008), 2062-2090.  doi: 10.1016/j.jde.2007.10.031.

[8]

J. LímacoL. A. Medeiros and E. Zuazua, Existence, uniqueness and controllability for parabolic equations in non-cylindrical domains, Mat. Contemp., 23 (2002), 49-70. 

[9]

J. Lions, Quelques méthodes de Résolution des Problémes aux Limites Non linéaires, Dunod, Paris, 1969.

[10]

W. Liu and B. Wang, Asymptotic behavior of the FitzHugh-Nagumo system, Inter. J. Evolution Equations, 2 (2007), 129-163. 

[11]

Y. Lu and Z. Shao, Determining nodes for partly dissipative reaction systems, Nonlinear Anal, 54 (2003), 873-884.  doi: 10.1016/S0362-546X(03)00112-3.

[12]

M. Marion, Finite-dimensional attractors associated with partly dissipative reaction-diffusion systems, SIAM J. Math. Anal., 20 (1989), 816-844.  doi: 10.1137/0520057.

[13]

M. Marion, Inertial manifolds associated to partly dissipative reaction-diffusion systems, J. Math. Anal. Appl., 143 (1989), 295-326.  doi: 10.1016/0022-247X(89)90043-7.

[14]

J. NagumoS. Arimoto and S. Yosimzawa, An active pulse transmission line simulating nerve axon, Proc. J. R. E., 50 (1964), 2061-2070.  doi: 10.1109/JRPROC.1962.288235.

[15] J. Robinson, Infinite-Dimensional Dynamical Systems, Cambridge Univ. Press, Cambridge, 2001.  doi: 10.1007/978-94-010-0732-0.
[16]

C. Sun and Y. Yuan, $L^p$-type pullback attractors for a semilinear heat equation on time-varying domains, Proc. Roy. Soc. Edinburgh Sect. A, 145 (2015), 1029-1052.  doi: 10.1017/S0308210515000177.

[17] R. Temam, Infinite-dimensional Dynamical Systems in Mechanics and Physics, Second edition, Springer-Verlag, New York, 1997.  doi: 10.1007/978-1-4612-0645-3.
[18]

B. Wang, Pullback attractors for the non-autonomous FitzHugh-Nagumo system on unbounded domains, Nonlinear Anal., 70 (2009), 3799-3815.  doi: 10.1016/j.na.2008.07.011.

[1]

Yiqiu Mao. Dynamic transitions of the Fitzhugh-Nagumo equations on a finite domain. Discrete and Continuous Dynamical Systems - B, 2018, 23 (9) : 3935-3947. doi: 10.3934/dcdsb.2018118

[2]

John Guckenheimer, Christian Kuehn. Homoclinic orbits of the FitzHugh-Nagumo equation: The singular-limit. Discrete and Continuous Dynamical Systems - S, 2009, 2 (4) : 851-872. doi: 10.3934/dcdss.2009.2.851

[3]

Yangrong Li, Jinyan Yin. A modified proof of pullback attractors in a Sobolev space for stochastic FitzHugh-Nagumo equations. Discrete and Continuous Dynamical Systems - B, 2016, 21 (4) : 1203-1223. doi: 10.3934/dcdsb.2016.21.1203

[4]

Bao Quoc Tang. Regularity of pullback random attractors for stochastic FitzHugh-Nagumo system on unbounded domains. Discrete and Continuous Dynamical Systems, 2015, 35 (1) : 441-466. doi: 10.3934/dcds.2015.35.441

[5]

B. Ambrosio, M. A. Aziz-Alaoui, V. L. E. Phan. Global attractor of complex networks of reaction-diffusion systems of Fitzhugh-Nagumo type. Discrete and Continuous Dynamical Systems - B, 2018, 23 (9) : 3787-3797. doi: 10.3934/dcdsb.2018077

[6]

Chao Xing, Zhigang Pan, Quan Wang. Stabilities and dynamic transitions of the Fitzhugh-Nagumo system. Discrete and Continuous Dynamical Systems - B, 2021, 26 (2) : 775-794. doi: 10.3934/dcdsb.2020134

[7]

Arnold Dikansky. Fitzhugh-Nagumo equations in a nonhomogeneous medium. Conference Publications, 2005, 2005 (Special) : 216-224. doi: 10.3934/proc.2005.2005.216

[8]

Anna Cattani. FitzHugh-Nagumo equations with generalized diffusive coupling. Mathematical Biosciences & Engineering, 2014, 11 (2) : 203-215. doi: 10.3934/mbe.2014.11.203

[9]

Willem M. Schouten-Straatman, Hermen Jan Hupkes. Nonlinear stability of pulse solutions for the discrete FitzHugh-Nagumo equation with infinite-range interactions. Discrete and Continuous Dynamical Systems, 2019, 39 (9) : 5017-5083. doi: 10.3934/dcds.2019205

[10]

Matthieu Alfaro, Hiroshi Matano. On the validity of formal asymptotic expansions in Allen-Cahn equation and FitzHugh-Nagumo system with generic initial data. Discrete and Continuous Dynamical Systems - B, 2012, 17 (6) : 1639-1649. doi: 10.3934/dcdsb.2012.17.1639

[11]

Vyacheslav Maksimov. Some problems of guaranteed control of the Schlögl and FitzHugh-Nagumo systems. Evolution Equations and Control Theory, 2017, 6 (4) : 559-586. doi: 10.3934/eect.2017028

[12]

Amira M. Boughoufala, Ahmed Y. Abdallah. Attractors for FitzHugh-Nagumo lattice systems with almost periodic nonlinear parts. Discrete and Continuous Dynamical Systems - B, 2021, 26 (3) : 1549-1563. doi: 10.3934/dcdsb.2020172

[13]

Anhui Gu, Bixiang Wang. Asymptotic behavior of random fitzhugh-nagumo systems driven by colored noise. Discrete and Continuous Dynamical Systems - B, 2018, 23 (4) : 1689-1720. doi: 10.3934/dcdsb.2018072

[14]

Francesco Cordoni, Luca Di Persio. Optimal control for the stochastic FitzHugh-Nagumo model with recovery variable. Evolution Equations and Control Theory, 2018, 7 (4) : 571-585. doi: 10.3934/eect.2018027

[15]

Daomin Cao, Xiaoya Song, Chunyou Sun. Pullback attractors for 2D MHD equations on time-varying domains. Discrete and Continuous Dynamical Systems, 2022, 42 (2) : 643-677. doi: 10.3934/dcds.2021132

[16]

Serge Nicaise, Cristina Pignotti, Julie Valein. Exponential stability of the wave equation with boundary time-varying delay. Discrete and Continuous Dynamical Systems - S, 2011, 4 (3) : 693-722. doi: 10.3934/dcdss.2011.4.693

[17]

Boris Anicet Guimfack, Conrad Bertrand Tabi, Alidou Mohamadou, Timoléon Crépin Kofané. Stochastic dynamics of the FitzHugh-Nagumo neuron model through a modified Van der Pol equation with fractional-order term and Gaussian white noise excitation. Discrete and Continuous Dynamical Systems - S, 2021, 14 (7) : 2229-2243. doi: 10.3934/dcdss.2020397

[18]

Mohammed Abdulrazaq Kahya, Suhaib Abduljabbar Altamir, Zakariya Yahya Algamal. Improving whale optimization algorithm for feature selection with a time-varying transfer function. Numerical Algebra, Control and Optimization, 2021, 11 (1) : 87-98. doi: 10.3934/naco.2020017

[19]

Fang Han, Bin Zhen, Ying Du, Yanhong Zheng, Marian Wiercigroch. Global Hopf bifurcation analysis of a six-dimensional FitzHugh-Nagumo neural network with delay by a synchronized scheme. Discrete and Continuous Dynamical Systems - B, 2011, 16 (2) : 457-474. doi: 10.3934/dcdsb.2011.16.457

[20]

Takashi Kajiwara. A Heteroclinic Solution to a Variational Problem Corresponding to FitzHugh-Nagumo type Reaction-Diffusion System with Heterogeneity. Communications on Pure and Applied Analysis, 2017, 16 (6) : 2133-2156. doi: 10.3934/cpaa.2017106

2020 Impact Factor: 1.327

Metrics

  • PDF downloads (157)
  • HTML views (63)
  • Cited by (1)

Other articles
by authors

[Back to Top]